Scopus: 25 cites, Google Scholar: cites
Embeddings of concave functions and duals of Lorentz spaces
Sinnamon, Gord

Data: 2002
Resum: A simple expression is presented that is equivalent to the norm of the Lpv --> Lqu embedding of the cone of quasi-concave functions in the case 0 < q < p < [infininy]. The result is extended to more general cones and the case q = 1 is used to prove a reduction principle which shows that questions of boundedness of operators on these cones may be reduced to the boundedness of related operators on whole spaces. An equivalent norm for the dual of the Lorentz space [fórmula] is also given. The expression is simple and concrete. An application is made to describe the weights for which the Hardy Littlewood Maximal Function is bounded on these Lorentz spaces.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 489-515, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38063
DOI: 10.5565/PUBLMAT_46202_10


27 p, 220.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir